# SDR 97ZZZX4951

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10172001999
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS HANGING UP.  UNIT ALSO MADE A 400 FOOT 'JUMP' ON ASCENT.  THE ALTIMETER WAS 'CLOCKING' ABOVE 8,000 FEET.
